MAUDE Adverse Event Report: ZIMMER DENTAL CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.1MM(D) 4.1MM(P) 3MM(H); DENTAL ABUTMENT

ZIMMER DENTAL CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.1MM(D) 4.1MM(P) 3MM(H); DENTAL ABUTMENT
Catalog Number IEEHA443
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: weight unknown / not provided d10: t3st411, t3 pro non-platform switched tapered implant 4mm (d) x 11.5mm (l)/lot# 2022120058.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the healing abutment did not seat properly on the implant.The doctor placed an implant at tooth site #13.Then tried to place a healing abutment, but confirmed via peri-apical that it was not completely seated.As the doctor tried to back the healing abutment out, the implant backed out with it.The healing abutment appears to be "cold welded" to the implant as the doctor was not able to remove the healing abutment from the implant.A new implant was placed.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie did not receive one the reported abutment for evaluation.Visual inspection could not be performed.The investigation has been performed based on all available information, complaint history review (chr), and the risk management file (rmf).Dhr review was completed for the subject lot number 1258219.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1258219 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the improper placing of screw or the abutments internal connection (abutment-implant interface) anti-rotational feature is designed too wide or the clinician selects incorrect abutment size.Please note, a definitive root cause could not be determined because the device was not returned.Therefore, based on the available information, device malfunction was not established.Without device receipt, the reported event was non-verifiable, since the condition of the product/packaging when received by the customer are unknown / non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.1MM(D) 4.1MM(P) 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17445662
Report Number0001038806-2023-01453
Device Sequence Number2905716
Product Code NHA
UDI-Device Identifier00844868045458
UDI-Public(01)00844868045458(17)271002(10)1258219
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIEEHA443
Device Lot Number1258219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Patient Age51 YR
Patient SexMale
Patient EthnicityNon Hispanic